Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Krull versus global dimension in Noetherian P.I. rings


Authors: K. R. Goodearl and L. W. Small
Journal: Proc. Amer. Math. Soc. 92 (1984), 175-178
MSC: Primary 16A33; Secondary 16A38, 16A55, 16A60
DOI: https://doi.org/10.1090/S0002-9939-1984-0754697-8
MathSciNet review: 754697
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Krull dimension of any noetherian P.I. ring is bounded above by its global (homological) dimension (when finite).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A33, 16A38, 16A55, 16A60

Retrieve articles in all journals with MSC: 16A33, 16A38, 16A55, 16A60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0754697-8
Keywords: Noetherian ring, polynomial identity, Krull dimension, homological dimension
Article copyright: © Copyright 1984 American Mathematical Society